# SDR 96UAL900746

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UA
- Make and model: Boeing 737522
- Aircraft serial: 26652
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

15 FEET OF EMERGENCY EGRESS LIGHTING INOPERATIVE.  RECONNECTED EMERGENCY EGRESS LIGHTING  STRIP.  OPERATION CHECKS NORMAL.
